# SDR SWAA095952

- Difficulty date: September 16, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 41,643 hours, 33,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, RIGHT AFT CABIN OVERHEAD BULLNOSE EMERGENCY EXIT LIGHT INOP.  CHARGED BATTERIES PER MM.
